MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES DOM 30; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP S/T C SERIES DOM 30; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1060P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Headache (1880); Dizziness (2194); Sore Throat (2396); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.During device evaluation dust/dirt contamination in the blower unit was found.No allegation of patient harm or injury was reported.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Additional Manufacturer Narrative
The manufacturer previously reported received information alleging an issue related to a bipap device's sound abatement foam.B5 should have been reported as: the manufacturer received information alleging a bipap device's sound abatement foam became degraded and caused worsening seizures in 2021, nasal/throat irritation and soreness, difficulty breathing, headaches.The patient has alleged to the device being noisy.The patient did not report receiving any medical intervention.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Additional information received and section g3 has been updated to reflect new bad.Additional information received and section h6 was updated with the appropriate health effect - clinical code(s) and type of investigation, investigation findings, investigation conclusions were corrected to reflect that the manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP S/T C SERIES DOM 30
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh
pittsburgh, PA 15206
2673970028
MDR Report Key13673494
Report Number2518422-2022-07582
Device Sequence Number4659501
Product Code BZD
UDI-Device Identifier00606959039155
UDI-Public00606959039155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1060P
Device Catalogue Number1060P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient Age62 YR
Patient SexMale